# SDR A6WA2020021847184

- Difficulty date: February 15, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 38,517 hours, 37,178 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

EN ROUTE FROM ATW TO DEN OVER NEBRASKA WITH THE LH PACK ON MEL RECEIVED RH PACK OVERPRESSURE MULTIPLE TIMES. FLIGHT DECLARED AN EMERGENCY, DESCENDED TO 10,000 FT AND CONTINUED TO DEN.  AIRCRAFT REMOVED FROM SERVICE  CW OPS CHECK OF RH PACK IAW AMM 21-51-00. OPS CHECK GOOD .
